Rigorous results on the threshold network model

Konno, Norio ; Masuda, Naoki ; Roy, Rahul ; Sarkar, Anish (2005) Rigorous results on the threshold network model Journal of Physics A: Mathematical and General, 38 (28). pp. 6277-6292. ISSN 0305-4470

Full text not available from this repository.

Official URL: http://iopscience.iop.org/0305-4470/38/28/002

Related URL: http://dx.doi.org/10.1088/0305-4470/38/28/002


We analyse the threshold network model in which a pair of vertices with random weights are connected by an edge when the summation of the weights exceeds a threshold. We prove some convergence theorems and central limit theorems on the vertex degree, degree correlation and the number of prescribed subgraphs. We also generalize some results in the spatially extended cases.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics.
ID Code:72291
Deposited On:29 Nov 2011 13:39
Last Modified:29 Nov 2011 13:39

Repository Staff Only: item control page